# SDR AALA201904165909

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 55,964 hours, 15,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24073
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND EMERGENCY LIGHTS VERY DIM AT FISRT CLASS SEATS. REMOVED AND REPLACED FIRST CLASS EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-07. OPS CHECK GOOD.
